# SDR DALA2024101410044

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN EDGE, AROUND HANDLE ON PASSENGER DOOR (L1). SUMMARY OF NRC 00302: EXTERNAL FUSELAGE SKIN EDGE AROUND HANDLE ON PASSENGER DOOR (L1) WAS REPAIRED PER ER/A 620705-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 620705-14 REV 1. ASSOCIATED ER/A 14-620705 ADDED FOR AC 9528. (LP #0604372)
